# SDR CALA2021120102226

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 100,326 hours, 13,292 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: NA
- Condition: Failed
- Location: Llar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LLAR EMER LT BATTERY CAPACITY CHECK FAIL. TRANSFER REF HX NR LP 9131064 AND ORIGINATED BY EMP NO. V898181. LLAR EMER LIGHT BATTERY AND CHARGER REPLACED AMD TEST NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958. ADD EMP:V896958 IDT INSPECTED BY HX085549.
